# SDR TWAA9802604

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

PHL - FLT 561 - AT APPROX 3000 FEET, CREW HEARD LOUD POP.  THE RT ENGINE EPR DROPPED OFF. CREW REPORTED ENGINE FAILED AND SHUT DOWN.  FLT RETURNED TO PHL.  REPLACED THE RT ENGINE.  (M)
